# SDR DL738081244

- Difficulty date: September 28, 2008
- Submitted: October 7, 2008
- Operation: Air carrier
- Aircraft: N383DN
- Make and model: Boeing 737832
- Aircraft serial: 30346
- Aircraft time: 27,734 hours, 11,751 cycles
- Engine: Cfmint CFM567B26US
- Engine time: 27,734 hours, 11,751 cycles
- System (JASC): 7250 · Turbine Section
- Part: Turbine
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 27,734 hours, 11,751 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: A

## Discrepancy

CREW HEARD LOUD BANG AT 19000 DURING CLIMBOUT.  NR 1 ENG OIL PRESS WENT TO ZERO AND ENG ROLLED BACK.  CREW ATB TO SJC.  FOUND METAL IN TAILPIPE AND FAN WOULD NOT TURN.  REPLACED NR 1 ENGINE PER TRANS 12T102AD C/W RII INSPECTION TRANS 12T120AD QC 5011.
